In hopes, someone could help me out. I am going to start using the patch for birth control. Can anyone give me any reviews on it, and also would it help with breaking out less? If you know what I mean? I’m nervous so anything advice would help. Thanks in advance.
I been on depo vera for 12 yrs i prefer this one but every woman is different
I’ve been on every hormonal type of birth control including the patch. They all made me break out horribly. Along with a bunch of other nasty side effects like weight gain, mood swings, depression, etc.
I was on the patch for 3 days I threw up every single day I was on it to high of the dosage supposedly
PE from it.
Do your homework reading up the pros and cons of it.
Each woman is different. Talk to your OB. They are better equipped to help you decide what birth control works for you.
I used it for 5 years and loved it but stopped because I was scared/nervous of long term use and what side effects it could cause. Moreso I was worried about infertility but currently pregnant with my second child.
didn’t really like it because the stinky stuff left a square mark on my skin and took awhile for it to go away.
The patch has been my absolute favourite birth control method yet!! I got pregnant on the pill & my IUD caused some serious damage. The patch is sooo easy to use and low maintenance! I can skip my periods and it doesn’t make me break out.
I had an issue with the patch. I have allergic reaction to it. I get allergic reaction to certain adhesives and tapes other than that I like it. I dont recall breaking out or weight gain but I was able to skip a period on it.
I’m on the patch now, was on different pills over the years but one made me gain weight, another caused mega spots and I got pregnant on another
The patch is brilliant, been on it since October and never had a problem! No weight gain (other than too many takeaways!) and minimal spots (again too much crap food plays a big part for me).
I had surgery back in March, the day I went down I was supposed to me on my period but I just popped a new patch on and no period! Managed to keep doing that for 7 weeks of recovery so didn’t have a period for almost 12 weeks. Did get some break through spotting towards the end but was pretty much healed by then.
It’s also helped my pre menstrual mood swings a bit, mellowed me out a bit lol
I also set a weekly reminder on my phone to change it.
Oh and when you take the old patch off, it can leave a bit of residue on your skin so I pop a teeny bit of talc on the top x
I hated it because if it comes up a little you have to change it and they’re expensive
NOOO i almost lost my life because of that dam patch got a pulmonary embolism on my left lung a huge clot and like i said worst situation of my life all birth control is bad but that is by far the worst was in eliquis for 2 years i stopped taking shots in my stomach in an out the hospital on so many pain meds at 24 years old iam 28 now dont use it def dont recommend to anyone
I loved it. It’s one of the few I tried with no side effects
I got pregnant on it its useless if it comes off at all dont bother
It depends on your body listen to your gut. If after two months your body has bad side effects discontinue.
I loved it. It regulated my menstrual cycle, helped me lose weight, helped ease cramps. It is my preferred birth control method. Good luck
Hated it. It made my skin red and swollen where the patch was. I also bled for three months straight. Went to the doctor and they said it was because there wasn’t enough hormones in it for me. Switched back to the pill and everything was normal again.
I hated it. I had a reaction to the the adhesive so I basically got burned by the patches. Also I went on the patch right after my middle child was born and 6 months later found out I was pregnant again. While on the patch
You would trust reviews on Facebook?? Lol
I never had any problems with it just when u take it off to put a new one one take a shower and then put the new one on or it will not stick vary well every birth control I have tried made me gain a bit of weight but not to bad
I started the patch a week ago. Ive had headaches and some nausea but nothing too major. The patch does leave a bit of sticky residue when you change it. I havent had any skin problems yet. I like it so much better than the iud or pills! Good luck!